# SDR FDEA201201270352

- Difficulty date: January 27, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ADA02331
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME,  BS 897 BETWEEN LONGERON 38 AND LONGERON 40R MISREPAIRED.  CARRIED OUT REPAIR AS PER SRM 53-00-15 FIGURE 202 REPAIR 1 REVISION 48.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
